# SDR ASAA1047434

- Difficulty date: January 20, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 41,633 hours, 23,031 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C3046218H
- Part serial: 1768
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT LOWER T/E CORNER IS CHAFED.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER, BONDED.
